Hi: I just read your posting on med help -about spike b.p readings and your problems with b.p meds adverse side effects
allergic re-actions. it sounds alot like me, as im allergic to about 99.% of every b.p med they give me.. and have every side effect known to man kind ! I also get the spikes off and on .. its true about the b.p units - doing it too much and making ones self upset and causing b.p to go up ! mind over matter ? I am on verapamil ccb now 60mg daily and also
bystolic 5mg to 7mg daily depending on b.p readings (says the cardio doctor) I have since on it the worst stomach aches
and bloating and trapped gas problems ! its insane ..
just wondering if you have ever found anything that helps stop some of the side effects from ccbs and or beta blockers .
Just a quick note to say hi! I just wanted to make sure I got through to you so I wrote on the forum and here as well. You are having a side affect from the Atenolol. My daughter was higher than a kite for two days on this drug; finally ended up sick from it ater 36-48 hours. (She was put on the drug 3 seperate times and had the same thing happen all three times) Not being able to sleep and hyper is due to the drug. Tell your doctor.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.